# SDR SWIA200413409

- Difficulty date: June 15, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 12,377 hours, 16,805 cycles
- Engine: Pwa PW118B
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 10056
- Condition: Malfunctioned
- Location: Elevator Control
- Part time: 39 hours, 52 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ROUGH FEEL IN ELEVATOR CONTROL.  REMOVED AND REPLACED ELEVATOR SERVO REF AMM 22-10-05.  OPERATIONAL CHECK GOOD.
